Journal of the Mathematical Society of Japan

Minimal 2-spheres with constant curvature in Pn(C)

Shigetoshi BANDO and Yoshihiro OHNITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 39, Number 3 (1987), 477-487.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230130349

Digital Object Identifier
doi:10.2969/jmsj/03930477

Mathematical Reviews number (MathSciNet)
MR0900981

Zentralblatt MATH identifier
0609.53017

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R37: Class field theory

Citation

BANDO, Shigetoshi; OHNITA, Yoshihiro. Minimal $2$ -spheres with constant curvature in $P_{n}(C)$. J. Math. Soc. Japan 39 (1987), no. 3, 477--487. doi:10.2969/jmsj/03930477. https://projecteuclid.org/euclid.jmsj/1230130349


Export citation